Alert archive / Colorado / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 124, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 8, 2011, 5:11 PM MDT for Elbert County, Colorado. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2011, 5:11 PM MDT (23:11 UTC)
- Expired
- Jul 8, 2011, 5:32 PM MDT
- In force
- 21 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Elbert County, CO
The radar
The Denver radar (KFTG), 64 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -272 J/kg
- Mixed-layer LCL
- 1599 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
223 WUUS55 KBOU 082311 SVRBOU COC039-090000- /O.NEW.KBOU.SV.W.0124.110708T2311Z-110709T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 511 PM MDT FRI JUL 8 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL ELBERT COUNTY IN EAST CENTRAL COLORADO * UNTIL 600 PM MDT * AT 511 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO ABOUT 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTH OF ELBERT...OR 25 MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 20 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELBERT. PRECAUTIONARY/PREPAREDNESS ACTIONS... HAIL...INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES. && LAT...LON 3928 10452 3931 10413 3912 10416 3913 10456 TIME...MOT...LOC 2311Z 264DEG 17KT 3915 10448 WIND...HAIL 60MPH <.75IN $$
1 follow-up statement
035 WWUS55 KBOU 082332 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 532 PM MDT FRI JUL 8 2011 COC039-082342- /O.CAN.KBOU.SV.W.0124.000000T0000Z-110709T0000Z/ ELBERT CO- 532 PM MDT FRI JUL 8 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ELBERT COUNTY IS CANCELLED... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. ALTHOUGH THE STORM HAS WEAKENED IT MAY STILL PRODUCE VERY HEAVY RAINFALL...SMALL HAIL...WIND GUSTS TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. SEEK SHELTER IF THE STORM APPROACHES YOUR AREA. LAT...LON 3928 10452 3931 10413 3912 10416 3913 10456 TIME...MOT...LOC 2332Z 264DEG 17KT 3916 10435 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:46 PM MDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jul 8, 3:46 PM MDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 346 PM MDT FRI JUL 8 2011 .SHORT TERM...UPPER LEVEL HIGH OVER THE TX/OK PANHANDLES WILL SLOWLY MOVE EAST THROUGH SATURDAY KEEPING WEST-SOUTHWESTERLY FLOW ALOFT. MOISTURE IS SLIGHTLY LESS THIS AFTERNOON COMPARED TO YESTERDAY...BY ABOUT .2 - .4 INCHES OF PRECIPITABLE WATER. CAPES OF AROUND 800 - 1200 J/KG THIS AFTERNOON...WITH THE HIGHEST OVER THE NORTHEAST CORNER. SCATTERED THUNDERSTORMS THAT STARTED EARLY THIS AFTERNOON HAS BRIEFLY USED UP THE INSTABILITY AND WEATHER HAS QUIETED DOWN BEHIND THE ACTIVITY OVER THE METRO AREA. AS TEMPERATURES WARM BACK UP...EXPECT ACTIVITY TO PICK BACK UP AGAIN LATE THIS AFTERNOON INTO EVENING. ACTIVITY OVER THE NORTHERN BORDER AS WELL AS OUT OVER THE EASTERN PLAINS OUT AHEAD OF THE ORIGINAL STORM GUST FRONT WILL CONTINUE THROUGH THE EVENING HOURS. WITH THE SLIGHTLY DRIER AIR AND A LITTLE MORE WIND ALOFT...SEEING SLIGHTLY LESS RAIN RATES AND MORE GUSTY WINDS FOR THIS EVENING. RAIN RATES ARE EXPECTED TO BE AROUND ONE INCH IN 20-30 MINUTES WITH THE STRONGEST STORMS. STORM MOTION IS SLIGHTLY FASTER THAN YESTERDAY AS WELL...SO FLOODING CHANCES ARE STILL THERE HOWEVER SLIGHTLY LOWER. THERE WILL ALSO BE A BETTER CHANCE OF SEEING HAIL WITH THESE STORMS....LARGE HAIL WILL BE A POSSIBILITY OVER THE FAR NORTHEASTERN CORNER. A SEVERE THUNDERSTORM WATCH WILL BE IN EFFECT FOR THE FAR EASTERN PLAINS DUE TO THIS CHANCE. SHORT TERM MODELS ARE SHOWING A SECOND WAVE OF ACTIVITY CURRENTLY OVER SOUTHWESTERN CO TO MOVE NORTHEAST OVER THE FORECAST AREA THIS EVENING. HAVE INCREASED POPS TO REFLECT THIS AS ACTIVITY IN SW CO CONTINUES TO RAMP UP. MOST ACTIVITY SHOULD BE DONE AFTER MIDNIGHT EXCEPT OVER THE FAR NORTHEASTERN PLAINS...HAVE KEPT THE CHANCE POPS OUT THERE. MOISTURE WILL CONTINUE TO DIMINISH TOMORROW BUT STILL STAY AROUND 0.8 - 1 INCH MARK ON PRECIPITABLE WATER. DRIER AIR WILL BE MOVING IN FROM THE NORTH-NORTHWEST AND CAPES WILL SWITCH FOCUS TO THE PALMER DIVIDE AND PLAINS TO THE EAST. WILL KEEP THE HIGHER POPS IN THESE AREAS. INGREDIENTS WILL STILL BE IN PLACE WITH A SLIGHT CHANCE OF SEVERE WEATHER OVER THIS AREA...WITH CONCERNS BEING LARGE HAIL AND STRONG WINDS. .LONG TERM...LITTLE CHANGE NEEDED TO THE LONG TERM FORECAST TODAY. UPPER RIDGE SHIFTS SLOWLY EAST ALLOWING INCREASED MOISTURE ON MONDAY AND TUESDAY. 12Z GFS HAD LESS OF A BREAK IN THE RIDGE IN THIS TIME FRAME...BUT OTHER MODELS REMAIN CONSISTENT IN BRINGING A WEAK WAVE FROM TEXAS AROUND THE WEST SIDE OF THE RIDGE AND ACROSS COLORADO ABOUT TUESDAY. THIS WOULD LIKELY MAKE FOR A WETTER DAY...THOUGH CLOUD COVER COULD COUNTERACT THE INCREASED MOISTURE. I DID BUMP UP POPS A BIT HIGHER IN THIS TIME FRAME. STILL PRETTY GOOD AGREEMENT ALSO ON A DRYING AND WARMING TREND BEHIND THIS WAVE AS DRIER AIR ALOFT IS BROUGHT IN. STILL PROBABLY SOME LOW LEVEL MOISTURE REMAINING HOWEVER...IF IT IS NOT FLUSHED OUT THEN STORM ACTIVITY MAY NOT DECREASE MUCH BUT JUST BE PUSHED TO LATE IN THE DAY AGAIN. FOR THIS REASON ONLY WENT WITH A GRADUAL DRYING TREND FOR WEDNESDAY THROUGH FRIDAY. && .AVIATION....WILL MOST LIKELY SEE ANOTHER ROUND OF THUNDERSTORMS LATE THIS AFTERNOON AND EVENING...MAINLY FROM 23-04Z. HEAVY RAIN...STRONG OUTFLOW WINDS WITH GUSTS TO AROUND 50 KNOTS WILL BE POSSIBLE WITH THE STORMS. HAIL UP TO 3/4 INCH COULD BE POSSIBLE AS WELL. CONDITIONS WILL CLEAR BY 06Z WITH VFR CONDITIONS EXPECTED THROUGH 18Z SATURDAY. ANOTHER CHANCE FOR THUNDERSTORMS AFTER 18Z...MORE LIKELY OVER KAPA. && .HYDROLOGY...THUNDERSTORMS WILL AGAIN HAVE THE POTENTIAL TO PRODUCE LOCALIZED HEAVY RAIN AGAIN TODAY THOUGH THE AIRMASS IS SLIGHTLY DRIER THAN YESTERDAY. THUNDERSTORM COVERAGE IS EXPECTED TO BE SLIGHTLY LESS THAN YESTERDAY AND HAVE FASTER MOTIONS...LESSENING THE FLOODING CHANCES. ALSO EASTERLY LOW LEVEL FLOW IS HARDLY EXISTENT AS THE SURFACE TROUGH IS FAR EAST OF THE FOOTHILLS. THIS WILL KEEP MOISTURE FROM PILING UP ON THE FOOTHILLS...LESSENING THE FLOODING THREAT OVER THE BURN AREAS. SCATTERED AFTERNOON AND EVENING WITH THE POTENTIAL FOR HEAVY RAIN ARE EXPECTED THROUGH THE WEEKEND AND INTO THE BEGINNING OF NEXT WEEK. IT LOOKS LIKE THERE WILL BE AN INCREASED THREAT ON MONDAY AND TUESDAY...THEN A LOWER CHANCE OF HEAVY RAIN BY THURSDAY AND FRIDAY. FLOOD ADVISORIES... HEADWATERS OF THE COLORADO RIVER AND ST LOUIS CREEK IN EASTERN GRAND COUNTY UNTIL LATE SUNDAY EVENING. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && KRIEDERMAN/GIMMESTAD
Hazardous weather outlook, Jul 8, 10:44 AM MDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1044 AM MDT FRI JUL 08 2011 COZ030>051-091200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1044 AM MDT FRI JUL 08 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR ACROSS THE AREA...WITH LOCALLY HEAVY RAINFALL POSSIBLE AGAIN. HOWEVER...MOISTURE IS SLIGHTLY LESS THAN YESTERDAY...SO RISK OF FLOODING IS LOWER TODAY. THE THUNDERSTORMS WILL FORM IN AND NEAR THE FRONT RANGE MOUNTAINS...FOOTHILLS...AND PALMER DIVIDE...AND THEN DRIFT EAST OUT ONTO THE EASTERN PLAINS. THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING 1 INCH OF RAIN IN 20 MINUTES...GUSTY WINDS...AND SMALL HAIL. AREAS ALONG AND WEST OF THE URBAN CORRIDOR WILL HAVE A GREATER CHANCE OF SEEING THE HEAVIER RAINS WHEREAS EAST OF HERE WILL SEE A GREATER CHANCE OF HAIL...POSSIBLY UP TO AN INCH IN DIAMETER OVER THE FAR NORTHEASTERN CORNER. THE RAIN RATES COULD PRODUCE FLOODING ISSUES IN THE RECENT BURN AREAS ALONG THE FRONT RANGE INCLUDING THE FOURMILE...CRYSTAL... RESERVOIR ROAD...AND INDIAN GULCH BURN SCARS...IF A STORM MOVES OVER THESE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY THROUGH THE EARLY PART OF NEXT WEEK...MAINLY IN THE AFTERNOON AND EVENING HOURS. SOME OF THE STORMS MAY PRODUCE HEAVY RAINFALL AND THERE IS A LOW THREAT OF SEVERE THUNDERSTORMS. BY THURSDAY THE ATMOSPHERE IS EXPECTED TO BE A LITTLE WARMER AND DRIER BUT THERE WILL STILL BE A SLIGHT CHANCE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. HOWEVER... ANY REPORTS OF SIGNIFICANT ACTIVITY WILL BE APPRECIATED. KRIEDERMAN/GIMMESTAD
In the hours before
Local storm report, Jul 8, 1:59 PM MDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
159 PM MDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM HAIL COMMERCE CITY 39.81N 104.92W
07/08/2011 M0.75 INCH ADAMS CO TRAINED SPOTTER
PEA TO PENNY SIZE HAIL AND RW+
0145 PM HAIL THORNTON 39.89N 104.96W
07/08/2011 M0.75 INCH ADAMS CO TRAINED SPOTTER
0139 PM HAIL THORNTON 39.89N 104.96W
07/08/2011 M1.00 INCH ADAMS CO TRAINED SPOTTER
PENNY TO QUARTER SIZE HAIL AND RW+
&&
BENTONLocal storm report, Jul 8, 2:13 PM MDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
213 PM MDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND GST DENVER INTL AIRPORT 39.87N 104.67W
07/08/2011 M59.00 MPH DENVER CO 911 CALL CENTER
0159 PM HAIL COMMERCE CITY 39.81N 104.92W
07/08/2011 M0.75 INCH ADAMS CO TRAINED SPOTTER
PEA TO PENNY SIZE HAIL AND RW+
0145 PM HAIL THORNTON 39.89N 104.96W
07/08/2011 M0.75 INCH ADAMS CO TRAINED SPOTTER
0139 PM HAIL THORNTON 39.89N 104.96W
07/08/2011 M1.00 INCH ADAMS CO TRAINED SPOTTER
PENNY TO QUARTER SIZE HAIL AND RW+
&&
FREDINLocal storm report, Jul 8, 2:14 PM MDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
214 PM MDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND GST DENVER INTL AIRPORT 39.87N 104.67W
07/08/2011 M59.00 MPH DENVER CO ASOS
0159 PM HAIL COMMERCE CITY 39.81N 104.92W
07/08/2011 M0.75 INCH ADAMS CO TRAINED SPOTTER
PEA TO PENNY SIZE HAIL AND RW+
0145 PM HAIL THORNTON 39.89N 104.96W
07/08/2011 M0.75 INCH ADAMS CO TRAINED SPOTTER
0139 PM HAIL THORNTON 39.89N 104.96W
07/08/2011 M1.00 INCH ADAMS CO TRAINED SPOTTER
PENNY TO QUARTER SIZE HAIL AND RW+
&&
FREDINLocal storm report, Jul 8, 4:09 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
409 PM MDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD DENVER 39.73N 104.96W
07/07/2011 DENVER CO COCORAHS
1-3 INCHES OF RAIN FELL IN LESS THAN 90 MINUTES OVER
NORTHERN AND EASTERN SECTIONS OF DENVER...AURORA...AND
COMMERECE CITY. PEAK RAINFALL WAS 3.39 INCHES IN AURORA.
MULTIPLE REPORTS OF STREET AND STREAM FLOODING.
&&
SENTREKILocal storm report, Jul 8, 4:23 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
423 PM MDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 2 SSE GOLD HILL 40.04N 105.40W
07/07/2011 BOULDER CO EMERGENCY MNGR
LARGE DEBRIS FLOWS ON FOURMILE CANYON DRIVE, WEST OF
WALLSTREET. BIGGEST FLOW WAS WEST OF EMERSON GULCH,100
YARDS WIDE AND FOUR FEET DEEP.
&&
SENTREKILocal storm report, Jul 8, 4:47 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
447 PM MDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL 4 N LOVELAND 40.48N 105.07W
07/08/2011 M1.00 INCH LARIMER CO TRAINED SPOTTER
0205 PM TSTM WND GST DENVER INTL AIRPORT 39.87N 104.67W
07/08/2011 M59.00 MPH DENVER CO ASOS
0159 PM HAIL COMMERCE CITY 39.81N 104.92W
07/08/2011 M0.75 INCH ADAMS CO TRAINED SPOTTER
PEA TO PENNY SIZE HAIL AND RW+
0145 PM HAIL THORNTON 39.89N 104.96W
07/08/2011 M0.75 INCH ADAMS CO TRAINED SPOTTER
0139 PM HAIL THORNTON 39.89N 104.96W
07/08/2011 M1.00 INCH ADAMS CO TRAINED SPOTTER
PENNY TO QUARTER SIZE HAIL AND RW+
&&
FREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:07 PM MDT | Areal Flood Advisory | BOU | Boulder, Gilpin, Jefferson | 83 min |
| Jul 7, 6:18 PM MDT | Flash Flood Warning | BOU | Boulder | 3 hr |
| Jul 7, 6:27 PM MDT | Flash Flood Warning | BOU | Boulder, Gilpin, Jefferson | 3 hr |
| Jul 7, 6:35 PM MDT | Areal Flood Advisory | BOU | Larimer | 85 min |
| Jul 7, 7:28 PM MDT | Areal Flood Advisory | BOU | Boulder | 2 hr |
| Jul 7, 7:38 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver | 2 hr |
| Jul 7, 8:02 PM MDT | Flash Flood Warning | BOU | Clear Creek, Gilpin | 97 min |
| Jul 7, 10:05 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver | 4 hr |
| Jul 7, 10:27 PM MDT | River Flood Advisory | BOU | Adams | 14 hr |
| Jul 8, 1:21 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Broomfield, Denver, Jefferson | 39 min |
| Jul 8, 1:46 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver | 44 min |
| Jul 8, 2:07 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 34 min |
| Jul 8, 4:11 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 49 min |
| Jul 8, 4:39 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 24 min |
| Jul 8, 4:57 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 16 min |
| Jul 8, 5:20 PM MDT | Areal Flood Advisory | BOU | Summit | 4 days |
Nearby
Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.